Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v42.i7.60
pages 78-83

On the Control Problem for Solution of Stochastic Differential Equation with Additive Fractional Brownian Motion

Pavel S. Knopov
V. M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Ukraine
Elena N. Derieva
V. M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Ukraine

ABSTRACT

Sufficient conditions for existence of optimal strategy of control of solution of the stochastic differential equation, which includes additive fractional Brownian process with the Hurst parameter belonging to the interval (0, 1/2).


Articles with similar content:

The Method of Simplified Models Automated Design for Control of Nonlinear Distributed Processes
Journal of Automation and Information Sciences, Vol.31, 1999, issue 7-9
Mikhail N. Fomin
Stability Properties of a Boundary Layer Flow Past a Continuously Moving Wall in a Streaming Flow
International Journal of Fluid Mechanics Research, Vol.33, 2006, issue 5
Eunice W. Mureithi
Peculiarities of the Development of Phytoplankton in the Upper and Lower Reaches of the Regulated River (on the Example of the Dnieper River)
Hydrobiological Journal, Vol.36, 2000, issue 4
A. V. Kureyshevich, V. A. Medved', L. A. Sirenko
On Dynamical Problem of Optimal Set Partition with Integral Constraints
Journal of Automation and Information Sciences, Vol.45, 2013, issue 7
Elena M. Kiseleva, Larisa S. Koriashkina, Tatyana A. Shevchenko
A New Method for Solving the Cauchy Problem for Systems of Ordinary Differential Equations
Journal of Automation and Information Sciences, Vol.46, 2014, issue 9
Lyudmila S. Lobanova , Oleg N. Lytvyn , Galina A. Miroshnychenko